Day 91st – 135th

This is my Daily Routine of 91st – 135th Day of Running Journey.

Day 91st (2017/06/26)

Woke Up: 4:47 AM

Started Running: 5:10 AM (Left Home)

Finished Running: 5:21 AM (Came Home)

Total Running Time: 11:03 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:38 AM

Started Exercising: 5:52 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:33 AM

Started Cleaning Room: 7:00 AM

(Bathed)

Planning my Day Ahead: 7:48 AM

Daytime Nap: 11:45 AM – 1:45 PM (2 Hours)

Sleeping Time: 10:19 PM

(22:17 PM: From today I doubled my running distance to 1500 Metres and also started doing Classic Push Up 25 Times and Semi-Planche Push Up 10 Times.)

 

 

Day 92nd (2017/06/27)

Woke Up: 5:03 AM

Started Running: 5:16 AM (Left Home)

Finished Running: 5:27 AM (Came Home)

Total Running Time: 11:21 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:53 AM

Started Exercising: 6:03 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:50 AM

Started Cleaning Room: 7:13 AM

(Bathed)

Planning my Day Ahead: 8:17 AM

Daytime Nap: 11:00 AM – 1:00 PM (2 Hours)

Sleeping Time: 9:32 PM

 

 

Day 93rd (2017/06/28)

Woke Up: 4:54 AM

Started Running: 5:06 AM (Left Home)

Finished Running: 5:17 AM (Came Home)

Total Running Time: 11:15 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:28 AM

Started Exercising: 5:44 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:33 AM

Started Cleaning Room: 6:57 AM

(Bathed)

Planning my Day Ahead: 7:59 AM

Daytime Nap: 11:00 AM – 1:30 PM (2 Hours 30 Minutes)

Sleeping Time: 9:34 PM

 

 

Day 94th (2017/06/29)

Woke Up: 5:00 AM

Started Running: 5:13 AM (Left Home)

Finished Running: 5:24 AM (Came Home)

Total Running Time: 11:17 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:37 AM

Started Exercising: 5:49 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:37 AM

Started Cleaning Room: 7:10 AM

(Bathed)

Planning my Day Ahead: 8:37 AM

Daytime Nap: 11:30 AM – 1:30 PM (2 Hours)

Sleeping Time: 10:14 PM

 

 

Day 95th (2017/06/30)

Woke Up: 2:00 AM

Started Autosuggesting: 2:10 AM

Started Exercising: 2:24 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 3:02 AM

Started Cleaning Room: 3:33 AM

Started Running: 5:11 AM (Left Home)

Finished Running: 5:22 AM (Came Home)

Total Running Time: 10:43 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 6:11 AM

Daytime Nap: 11:30 AM – 3:30 PM (4 Hours)

Sleeping Time: 9:40 PM

(Today I went to college to get my entrance form for exam but it wasn’t available yet.)

 

 

Day 96th (2017/07/01)

Woke Up: 2:50 AM

Started Autosuggesting: 3:14 AM

Started Exercising: 3:26 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 4:07 AM

Started Cleaning Room: 4:28 AM

Started Running: 5:21 AM (Left Home)

Finished Running: 5:32 AM (Came Home)

Total Running Time: 10:03 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 6:08 AM

Daytime Nap: 6:30 AM – 10:00 AM & 12:00 PM – 1:30 PM (5 Hours)

Sleeping Time: 9:25 PM

 

 

Day 97th (2017/07/02)

Woke Up: 5:36 AM

Started Autosuggesting: 5:40 AM

Started Exercising: 5:55 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:37 AM

Started Cleaning Room: 6:55 AM

Started Running: 7:43 AM (Left Home)

Finished Running: 7:57 AM (Came Home)

Total Running Time: 14:23 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 8:42 AM

Daytime Nap: 2:15 PM – 3:15 PM (1 Hours)

Sleeping Time: 9:22 PM

 

 

Day 98th (2017/07/03)

Woke Up: 5:09 AM

Started Running: 5:24 AM (Left Home)

Finished Running: 5:34 AM (Came Home)

Total Running Time: 10:08 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:47 AM

Started Exercising: 6:00 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:46 AM

Started Cleaning Room: 7:05 AM

(Bathed)

Planning my Day Ahead: 8:04 AM

Daytime Nap: 12:00 PM – 2:00 PM (2 Hours)

Sleeping Time: 10:00 PM

 

 

Day 99th (2017/07/04)

Woke Up: 3:05 AM

Started Autosuggesting: 3:10 AM

Started Exercising: 3:23 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 4:01 AM

Started Cleaning Room: 4:26 AM

Started Running: 5:28 AM (Left Home)

Finished Running: 5:38 AM (Came Home)

Total Running Time: 9:45 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 6:36 AM

Daytime Nap: 10:00 AM – 1:00 PM (3 Hours)

Sleeping Time: 9:26 PM

(Today I woke up early to go to Murgiya for work related to windows but the man who was about to come changed his mind and said he will come tomorrow.)

 

 

Day 100th (2017/07/05)

Woke Up: 2:33 AM

Started Autosuggesting: 2:40 AM

Started Exercising: 2:51 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 3:31 AM

Started Cleaning Room: 3:53 AM

Started Running: 5:32 AM (Left Home)

Finished Running: 5:45 AM (Came Home)

Total Running Time: 12:18 Minutes (Approx. 1500 Metres)

Planning my Day Ahead: 6:28 AM

Daytime Nap: 4:00 PM – 6:00 PM (2 Hours)

Sleeping Time: 9:40 PM

(Today I went to campus and got my entrance form for exam.)

 

 

Day 101st (2017/07/06)

Woke Up: 6:36 AM

Started Running: 6:47 AM (Left Home)

Finished Running: 6:56 AM (Came Home)

Total Running Time: 9:09 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 7:26 AM

Started Exercising: 7:40 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 8:22 AM

Started Cleaning Room: 8:45 AM

(Bathed)

Planning my Day Ahead: 8:07 AM

Daytime Nap: 12:00 PM – 1:00 PM (1 Hour)

Sleeping Time: 9:40 PM

 

 

Day 102nd (2017/07/07)

Woke Up: 2:00 AM

Started Running: 5:17 PM (Left Home)

Finished Running: 5:28 PM (Came Home)

Total Running Time: 11:04 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:42 PM

Started Exercising: 5:57 PM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:33 PM

Started Cleaning Room: 6:58 PM

(Bathed)

Planning my Day Ahead: 7:57 PM

Daytime Nap: I slept in Bus.

Sleeping Time: 9:40 PM

(Today was my compulsory exam, so that I wasn’t able to follow my routine in the morning hence I followed it in the evening.)

 

 

Day 103rd (2017/07/08)

Woke Up: 5:45 AM

Started Running: 5:59 AM (Left Home)

Finished Running: 6:08 AM (Came Home)

Total Running Time: 9:06 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 7:21 AM

Started Exercising: 7:36 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 8:16 AM

Started Cleaning Room: 8:38 AM

(Bathed)

Planning my Day Ahead: 9:39 AM

Daytime Nap: 11:30 AM – 2:30 PM (3 Hours)

Sleeping Time: 10:04 PM

 

 

Day 104th (2017/07/09)

Woke Up: 5:45 AM

Started Autosuggesting: 5:56 AM

Started Exercising: 6:06 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:44 AM

Started Cleaning Room: 7:03 AM

Started Running: 7:54 AM (Left Home)

Finished Running: 8:06 AM (Came Home)

Total Running Time: 11:30 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 8:49 AM

Daytime Nap: 10:30 AM – 1:00 PM (2 Hours 30 Minutes)

Sleeping Time: 9:52 PM

 

 

Day 105th (2017/07/10)

Woke Up: 5:36 AM

Started Autosuggesting: 5:45 AM

Started Exercising: 6:05 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:50 AM

Started Cleaning Room: 7:16 AM

Started Running: 7:43 AM (Left Home)

Finished Running: 7:52 AM (Came Home)

Total Running Time: 9:31 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 9:01 AM

Daytime Nap: 10:30 AM – 1:00 PM (2 Hour 30 Minutes)

Sleeping Time: 9:32 PM

 

 

Day 106th (2017/07/11)

Woke Up: 1:30 AM

Started Autosuggesting: 11:03 AM

Started Exercising: 11:15 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 11:51 AM

Started Cleaning Room: 12:08 PM

Started Running: 1:09 PM (Left Home)

Finished Running: 1:21 PM (Came Home)

Total Running Time: 12:09 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 1:58 PM

Daytime Nap: 3:00 PM – 6:00 PM (3 Hours)

Sleeping Time: 9:46 PM

(Today was my Second exam of Sociology.)

 

 

Day 107th (2017/07/12)

Woke Up: 5:15 AM

Started Running: 5:32 AM (Left Home)

Finished Running: 5:42 AM (Came Home)

Total Running Time: 9:19 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:52 AM

Started Exercising: 6:02 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:44 AM

Started Cleaning Room: 7:11 AM

(Bathed)

Planning my Day Ahead: 8:23 AM

Daytime Nap: 11:00 AM – 1:00 PM (2 Hours)

Sleeping Time: 9:53 PM

 

 

Day 108th (2017/07/13)

Woke Up: 2:54 AM

Started Autosuggesting: 2:56 AM

Started Exercising: 3:03 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 3:51 AM

Started Cleaning Room: 4:14 AM

Started Running: 6:29 AM (Left Home)

Finished Running: 6:45 AM (Came Home)

Total Running Time: 15:17 Minutes (Approx. 1500 Metres)

(Today I captured the video for my birthday.)

(Bathed)

Planning my Day Ahead: 7:27 AM

Daytime Nap: 11:30 AM – 2:30 PM (3 Hours)

Sleeping Time: 10:44 PM

(Had small birthday celebration.)

 

 

Day 109th (2017/07/14)

Woke Up: 5:10 AM

Started Running: 5:28 AM (Left Home)

Finished Running: 5:38 AM (Came Home)

Total Running Time: 10:37 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:50 AM

Started Exercising: 6:03 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 7:10 AM

Started Cleaning Room: 7:33 AM

Planning my Day Ahead: 9:28 AM

(Bathed)

Daytime Nap: 12:00 PM – 2:00 PM (2 Hours)

Sleeping Time: 9:53 PM

 

 

Day 110th (2017/07/15)

Woke Up: 6:15 AM

Started Autosuggesting: 6:39 AM

Started Exercising: 6:52 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 7:31 AM

Started Cleaning Room: 7:54 AM

Started Running: 9:05 AM (Left Home)

Finished Running: 9:18 AM (Came Home)

Total Running Time: 12:48 Minutes (Approx. 1500 Metres)

(Bathing)

Planning my Day Ahead: 10:36 AM

Daytime Nap: 2:30 PM – 3:00 PM (30 Minutes)

Sleeping Time: 9:45 PM

 

 

Day 111th (2017/07/16)

Woke Up: 2:00 AM

Started Running: 11:37 AM (Left Home)

Finished Running: 11:49 AM (Came Home)

Total Running Time: 11:30 Minutes (Approx. 1500 Metres)

Daytime Nap: 1:30 PM – 4:30 PM (3 Hours)

Started Autosuggesting: 4:57 PM

Started Exercising: 5:06 PM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 5:46 PM

Started Cleaning Room: 6:00 PM

(Bathed)

Planning my Day Ahead: 7:34 PM

Sleeping Time: 9:26 PM

(Today was exam of English.)

 

 

Day 112th (2017/07/17)

Woke Up: 6:40 AM

Started Running: 7:22 AM (Left Home)

Finished Running: 7:31 AM (Came Home)

Total Running Time: 9:00 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 10:35 AM

Started Exercising: 10:42 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 11:25 AM

Started Cleaning Room: 11:45 AM

(Bathed)

Planning my Day Ahead: 12:41 PM

Daytime Nap: 1:00 PM – 2:30 PM (1 Hour 30 Minutes)

Sleeping Time: 9:35 PM

 

 

Day 113th (2017/07/18)

Woke Up: 5:10 AM

Started Running: 5:28 AM (Left Home)

Finished Running: 5:37 AM (Came Home)

Total Running Time: 9:36 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:44 AM

Started Exercising: 6:11 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:54 AM

Started Cleaning Room: 7:19 AM

(Bathed)

Planning my Day Ahead: 8:09 AM

Daytime Nap: 11:45 AM – 12:30 PM (45 Minutes)

Sleeping Time: 9:06 PM

 

 

Day 114th (2017/07/19)

Woke Up: 2:20 AM

Started Running: 11:33 AM (Left Home)

Finished Running: 11:47 AM (Came Home)

Total Running Time: 13:26 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 12:41 PM

Started Exercising: 12:50 PM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 1:31 PM

Started Cleaning Room: 1:46 PM

(Bathed)

Planning my Day Ahead: 2:20 PM

Daytime Nap: NA

Sleeping Time: 9:35 PM

(Today was exam of Sociology.)

 

 

Day 115th (2017/07/20)

Woke Up: 5:05 AM

Started Running: 5:18 AM (Left Home)

Finished Running: 5:29 AM (Came Home)

Total Running Time: 10:21 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:38 AM

Started Exercising: 5:47 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:28 AM

Started Cleaning Room: 6:46 AM

(Bathed)

Planning my Day Ahead: 7:55 AM

Daytime Nap: 3:30 PM – 4:30 PM (1 Hour)

Sleeping Time: 9:50 PM

 

 

Day 116th (2017/07/21)

Woke Up: 5:02 AM

Started Running: 5:18 AM (Left Home)

Finished Running: 5:29 AM (Came Home)

Total Running Time: 10:33 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:36 AM

Started Exercising: 5:45 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:23 AM

Started Cleaning Room: 6:49 AM

(Bathed)

Planning my Day Ahead: 7:52 AM

Daytime Nap: 9:15 AM – 1:15 PM (4 Hours)

Sleeping Time: 9:35 PM

 

 

Day 117th (2017/07/22)

Woke Up: 4:58 AM

Started Running: 5:11 AM (Left Home)

Finished Running: 5:23 AM (Came Home)

Total Running Time: 11:23 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:42 AM – 5:52 AM

Started Exercising: 7:38 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 8:20 AM

Started Cleaning Room: 8:47 AM

(Bathed)

Planning my Day Ahead: 9:30 AM

Daytime Nap: 11:00 AM – 1:00 PM (2 Hours)

Sleeping Time: 9:40 PM

 

 

Day 118th (2017/07/23)

Woke Up: 5:31 AM

Started Running: 5:45 AM (Left Home)

Finished Running: 5:54 AM (Came Home)

Total Running Time: 9:32 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 6:02 AM

Started Exercising: 6:16 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 7:00 AM

Started Cleaning Room: 7:31 AM

(Bathing)

Planning my Day Ahead: 8:25 AM

Daytime Nap: 10:30 AM – 12:30 PM (2 Hours)

Sleeping Time: 9:40 PM

 

 

Day 119th (2017/07/24)

Woke Up: 5:15 AM

Started Running: 5:28 AM (Left Home)

Finished Running: 5:39 AM (Came Home)

Total Running Time: 11:22 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 6:11 AM

Started Exercising: 6:29 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 7:16 AM

Started Cleaning Room: 7:41 AM

(Bathing)

Planning my Day Ahead: 8:57 AM

Daytime Nap: 11:30 AM – 2:00 PM (2 Hour 30 Minutes)

Sleeping Time: 9:50 PM

 

 

Day 120th (2017/07/25)

Woke Up: 2:00 AM

Started Running: 11:33 AM (Left Home)

Finished Running: 11:45 AM (Came Home)

Total Running Time: 12:35 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 11:54 AM

Started Exercising: 12:09 PM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 12:40 PM

Started Cleaning Room: 1:01 PM

(Bathed)

Planning my Day Ahead: 2:30 PM

Daytime Nap: 4:45 AM – 5:15 AM   3:00 PM – 5:00 PM (2 Hour 30 Minutes)

Sleeping Time: 9:40 PM

(Today was the last day of my exam.)

 

 

Day 121st (2017/07/26)

Woke Up: 5:05 AM

Started Running: 5:30 AM (Left Home)

Finished Running: 5:41 AM (Came Home)

Total Running Time: 10:09 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:53 AM

Started Exercising: 6:02 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:45 AM

Started Cleaning Room: 7:09 AM

(Bathed)

Planning my Day Ahead: 8:05 AM

Daytime Nap: Went to Murgiya (NA)

Sleeping Time: 9:57 PM

 

 

Day 122nd (2017/07/27)

Woke Up: 5:10 AM

Started Running: 5:22 AM (Left Home)

Finished Running: 5:32 AM (Came Home)

Total Running Time: 9:37 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:46 AM

Started Exercising: 5:58 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:36 AM

Started Cleaning Room: 7:12 AM

(Bathed)

Planning my Day Ahead: 8:17 AM

Daytime Nap: 1:30 PM – 4:30 PM (3 Hours)

Sleeping Time:

 

 

Day 123rd (2017/07/28)

Woke Up: 3:30 AM

Started Autosuggesting: 3:33 AM

Started Exercising: 3:53 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 4:40 AM

Started Cleaning Room: 5:00 AM

Started Running: 5:31 AM (Left Home)

Finished Running: 5:41 AM (Came Home)

Total Running Time: 9:45 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 9:44 AM

Daytime Nap: 12:00 PM – 2:20 PM (2 Hours 20 Minutes)

Sleeping Time: 9:40 PM

 

 

Day 124th (2017/07/29)

Woke Up: 5:10 AM

Started Autosuggesting: 5:18 AM

Started Exercising: 5:32 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:14 AM

Started Cleaning Room: 6:34 AM

Started Running: 7:11 AM (Left Home)

Finished Running: 7:21 AM (Came Home)

Total Running Time: 10:29 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 8:02 AM

Daytime Nap: 12:00 PM – 3:30 PM (3 Hour 30 Minutes)

Sleeping Time: 9:10 PM

 

 

Day 125th (2017/07/30)

Woke Up: 4:55 AM

Started Autosuggesting: 5:02 AM

Started Exercising: 5:14 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 5:57 AM

Started Cleaning Room: 6:18 AM

Started Running: 6:45 AM (Left Home)

Finished Running: 6:54 AM Came Home)

Total Running Time: 9:03 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 7:35 AM

Daytime Nap: 12:00 PM – 2:40 PM (2 Hours 40 Minutes)

Sleeping Time: 9:40 PM

 

 

Day 126th (2017/07/31)

Woke Up: 4:15 AM

Started Autosuggesting: 4:24 AM

Started Exercising: 4:50 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 5:33 AM

Started Cleaning Room: 5:56 AM

Started Running: 6:20 AM (Left Home)

Finished Running: 6:29 AM (Came Home)

Total Running Time: 8:56 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 7:07 AM

Daytime Nap: (Went to Murgiya)

Sleeping Time: 9:25 PM

 

 

Day 127th (2017/08/01)

Woke Up: 5:05 AM

Started Running: 5:22 AM (Left Home)

Finished Running: 5:33 AM (Came Home)

Total Running Time: 10:14 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:40 AM

Started Exercising: 5:51 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:34 AM

Started Cleaning Room: 6:55 AM

(Bathed)

Planning my Day Ahead: 8:19 AM

Daytime Nap: (Went to Murgiya)

Sleeping Time: 9:15 PM

 

 

Day 128th (2017/08/02)

Woke Up: 4:37 AM

Started Autosuggesting: 4:40 AM

Started Exercising: 4:52 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 5:34 AM

Started Cleaning Room: 5:53 AM

Started Running: 6:24 AM (Left Home)

Finished Running: 6:35 AM (Came Home)

Total Running Time: 10:39 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 9:34 PM (Forgot in the morning.)

Daytime Nap: (Went to Murgiya.)

Sleeping Time: 9:50 PM

 

 

Day 129th (2017/08/03)

Woke Up: 1:54 AM

Started Autosuggesting: 1:57 AM

Started Exercising: 2:06 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 2:41 AM

Started Cleaning Room: 3:07 AM

Started Running: 6:53 AM (Left Home)

Finished Running: 7:03 AM (Came Home)

Total Running Time: 9:45 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 8:29 PM (Forgot in the morning.)

Daytime Nap: 4:00 AM – 6:30 AM and 6:00 PM -8:00 PM (4 Hours 30 Minutes) Went to Murgiya.

Sleeping Time: 8:55 PM

(I am not feeling well, things aren’t good, body is paining.)

 

 

Day 130th (2017/08/04)

Woke Up: 6:30 AM

Started Running: 2:37 PM (Left Home)

Finished Running: 2:48 PM (Came Home)

Total Running Time: 10:26 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 3:10 PM

Started Exercising: 3:19 PM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 3:55 PM

Started Cleaning Room: 4:16 PM

Planning my Day Ahead: 5:24 PM

Daytime Nap: NA (Went to Murgiya)

Sleeping Time: 10:05 PM

(Today morning, I wasn’t feeling well, moreover it was raining. So, I followed my routine after coming back from Murgiya)

 

 

Day 131st (2017/08/05)

Woke Up: 5:10 AM

Started Running: 5:26 AM (Left Home)

Finished Running: 5:36 AM (Came Home)

Total Running Time: 10:24 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:45 AM

Started Exercising: 5:58 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 6:43 AM

Started Cleaning Room: 7:27 AM

(Bathed)

Planning my Day Ahead: 9:18 AM

Daytime Nap: 11:30 AM – 12:30 PM (1 hour)

Sleeping Time: 9:30 PM

 

 

Day 132nd (2017/08/06)

Woke Up: 5:27 AM

Started Running: 5:42 AM (Left Home)

Finished Running: 5:52 AM (Came Home)

Total Running Time: 10:04 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 5:58 AM

Started Exercising: 6:18 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 7:04 AM

Started Cleaning Room: 7:31 AM

(Bathed)

Planning my Day Ahead: 8:39 AM

Daytime Nap: (Went to Murgiya)

Sleeping Time: 10:01 PM

 

 

Day 133rd (2017/08/07)

Woke Up: 5:30 AM

Started Running: 5:38 AM (Left Home)

Finished Running: 5:48 AM (Came Home)

Total Running Time: 10:00 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 6:00 AM

Started Exercising: 6:14 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 7:06 AM

Started Cleaning Room: 7:28 AM

(Bathed)

Planning my Day Ahead: 8:39 AM

Daytime Nap: 11:00 AM – 1:00 PM (2 Hours)

Sleeping Time: 8:35 PM

 

 

Day 134th (2017/08/08)

Woke Up: 5:35 AM

Started Running: 5:54 AM (Left Home)

Finished Running: 6:04 AM (Came Home)

Total Running Time: 09:59 Minutes (Approx. 1500 Metres)

Started Autosuggesting: 6:14 AM

Started Exercising: 6:26 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 7:14 AM

Started Cleaning Room: 7:38 AM

(Bathed)

Planning my Day Ahead: 8:40 AM

Daytime Nap: 11:30 AM – 2:00 PM (2 Hour 30 Minutes)

Sleeping Time: 9:30 PM

 

 

Day 135th (2017/08/09)

Woke Up: 7:00 AM

Started Autosuggesting: 8:14 AM

Started Exercising: 8:23 AM (Classic Push Up: 25 Times, Semi-Planche Push Up: 10 Times)

Started Meditating: 9:06 AM

Started Cleaning Room: 9:27 AM

Started Running: 10:14 AM (Left Home)

Finished Running: 10:24 AM (Came Home)

Total Running Time: 9:52 Minutes (Approx. 1500 Metres)

(Bathed)

Planning my Day Ahead: 10:43 AM

Daytime Nap: 12:00 PM – 1:00 PM (1 Hours )

Sleeping Time: 9:40 PM

Leave a Reply

Your email address will not be published. Required fields are marked *